# SDR CALA2022121903430

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D53471220400
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y1292 FR66-FR68 HAS CORROSION AT FR66 AND FR68. REMOVED AND REPLACED FLOOR SUPPORT Y1292 FR66 TO FR68 I.A.W SRM 51-42-11 AND APPLIED TOP COAT I.A.W SRM 51-23-11. EMP: V934614 W C: 41184 STA: ST ENG BFM
